# SDR FDEA202403220350

- Difficulty date: March 22, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N922FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24293
- Aircraft time: 74,064 hours, 28,137 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 657N33187
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CARGO COMPARTMENT BETWEEN F. STA 1280-1300 RBL 45.50 SEAT TRACK HAVE CORROSION REMOVED CORROSION AT SEAT TRACK SECTION BETWEEN STA. 1280-1300 RBL 45.50 IAW B757   SRM 51-10-02-0G, BLENDED AREA FOUND TO BE OUT OF LIMITS IAW B757 SRM 53-00-52-1A DETAIL   VII, REMOVED AND INSTALLED NEW SEAT TRACK SECTION ON BS 1280-1320 RBL 45.50 IAW B DWG   #'S 657N3318 REV. B, PL # 657N3318 REV. B AND B757 SRM 51-40-02-0G    MAJOR REPAIR
